MathSciNet Relay Station
MathSciNet bibliographic data
MR2434305 (2009m:37086) 37D25 (37A50 37C40 37D35 60F10)
Melbourne, Ian; Nicol, Matthew Large deviations for nonuniformly hyperbolic systems. Trans. Amer. Math. Soc. 360 (2008), no. 12, 6661–6676.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement